It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Peter West on February 06, 2000 at 11:58:22:

In Reply to: Re: Atenolol Side Effects posted by Fletch on September 23, 1999 at 19:37:41:

I was prescribed Atenolol for high blood pressure, which I took religiously for 8 weeks, which resulted in all manner of unusual side effects, including severe constipation and mild depression, but the side-effect which prompted my refusal to continue with this drug, was the sudden emergence of a dreadful rash similar to measles - and like three times as uncomfortable!! Preferring the option of the risk of a premature visit to the mortuary, I discarded them, and haven't felt better for months!!

Follow Ups

All times are GMT -7. The time now is 01:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!